MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-295
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation, brown particles.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "swelling," "pain all of the time," and "inflamed for several months", capsular contracture, baker grade iv and product "anxiety.".
 
Event or Problem Description
Patient reported left side "swelling," "pain all of the time," and "inflamed for several months." healthcare professional reported left side capsular contracture, baker grade iv and product "anxiety." device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10713063
Report Number9617229-2020-06669
Device Sequence Number19843292
Product Code FTR
UDI-Device Identifier10888628008274
UDI-Public10888628008274
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2020
Device Model NumberTRF-295
Device Catalogue NumberTRF-295
Device Lot Number2781176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR